Pacific Journal of Mathematics

The Kakutani theorem for tensor products of $W^*$-algebras.

David Promislow

Article information

Source
Pacific J. Math., Volume 36, Number 2 (1971), 507-514.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102971084

Mathematical Reviews number (MathSciNet)
MR0288594

Zentralblatt MATH identifier
0211.16002

Subjects
Primary: 46.65

Citation

Promislow, David. The Kakutani theorem for tensor products of $W^*$-algebras. Pacific J. Math. 36 (1971), no. 2, 507--514. https://projecteuclid.org/euclid.pjm/1102971084


Export citation

References

  • [1] D. Bures, An extension of Kakutani'stheorem on infinite product measures to the tensor product of semi-finite W*-algebras, Trans. Amer. Math. Soc. 135 (1969), 199- 212.
  • [2] D. Bures, Tensor products of W*-algebras, Pacific J. Math. 27 (1968), 13-37.
  • [3] J. Dixmier, Les Algebres df0perateursdans Espace Hilbertien, second edition, Gauthier-Villars, Paris, 1969.
  • [4] S. Kakutani, On equivalence of infinite product measures, Ann. of Math. 49 (1948), 214-226.
  • [5] J. von Neumann, On infinite direct products, Composito Math. 6 (1938), 1-77.